# SDR CKSA97202

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion Cap
- Part number: 65B1059532
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECT, FOUND RT BODY GEAR TRUNNION LOWER CAP CORRODED (SEVERE PITTING).  REMOVED AND REPLACED CAP, TORQ SERV. TRUNNION CAP IN POSITION.  CHECKED ALIGN, MEASURED BORE AND FACES.  FOUND ALIGN, BORE AND FACE DIMENSIONS IN TOLERANCES WITH INBD AND OUTBD TRUNNION FITTINGS.  RETORQUED CAP WITH BEARINGS IN PLACE, FOUND ID IN LIMITS. TORQ IN AN UPPER GEAR TRUNNION, FOUND ROTATIONAL SWING GOOD.  PREPPED AREA FOR GEAR INSTALLATION IAW BOEING 747 SRM 53-10-00 AND B747 MM 32-13-01.  HARD LANDING INSPECT REPAIR ORDER NR 707-226 BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NR 102981.
